ophthalmologist-icon
Chemosis on anticoagulati
Can anticoagulant drugs lead to chemosis at my age? I am monitoring the PT-INR value to be strictly within 2 to 3. Still occasional chemosis occurs, that too when the value is at 2.5 itself. I am not sure whether it is due to the anticoagulant tablet that I am taking for my hemiplegic rehabilitation (or) inhaled corticosteroid that I take for my post bronchitis treatment.
59 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Anti coagulant drug doesn't cause chemosis ,it may be due to corticosteroid which you are. taking for post bronchitis, get checked up for kidney function eg serum creatinine & blood urea.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Steroids are the one to induce chemosis lids
Next Steps
walking for 2miles if permissible creatinine urea levels
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

What are anticoagulants
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.